MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMBOLIZATION COIL

MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMBOLIZATION COIL
Model Number 45-481020-L
Medical Device Problem Codes Detachment Of Device Component (1104); Device Issue (2379)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided.The root cause of this complaint cannot be determined.No portion of the device was reported available.(b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during the treatment of an aneurysm, the coil broke or prematurely detached within the microcatheter.The coil was pushed out to the intended site using a syringe.This is 1 of 2 devices reported during this incident.The other is reported in 2032493-2016-00191 ((b)(4)) no harm or injury was reported due to this incident.

Brand Name
AZUR 18 PERIPHERAL V-TRAK SYSTEM
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5885867
Report Number2032493-2016-00190
Device Sequence Number635867
Product Code KRD
UDI-Device Identifier00810170018015
UDI-Public(01)00810170018015(11)151116(17)201116(10)151116LC6
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K090001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/16/2020
Device Model Number45-481020-L
Device Lot Number151116LC6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2016
Initial Report FDA Received Date08/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;